# SDR QXEA2009032400195

- Difficulty date: March 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 19,973 hours, 20,541 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 11521062
- Part serial: 080C0213
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 8,904 hours, 6,673 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ALW - NR 2 ENGINE WILL NOT START.  NO ROTATION SMOKE COMING FROM STARTER EXHAUST.  REMOVED AND REPLACED THE NR 2 STARTER/GENERATOR IAW MTC 6243101.  GROUND RAN A/C OPS TEST IS GOOD IAW Q400 AMM TASK 24-31-00-710-802.  A/C IS OK FOR CONTINUED SERVICE.
